Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: M. Salah Baouendi, Peter Ebenfelt and Linda Preiss Rothschild
Title: Real submanifolds in complex space and their mappings
Additional book information Princeton Mathematical Series, vol. 47, Princeton University Press, Princeton, NJ, 1999, xii + 404 pp., ISBN 0-691-00498-6, $69.50


References [Enhancements On Off] (What's this?)

  • [BER] M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild, Local geometric properties of real submanifolds in complex space, Bulletin American Mathematical Society 37 (2000), 309-336.
  • [Bog91] Albert Boggess, CR manifolds and the tangential Cauchy-Riemann complex, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1991. MR 1211412 (94e:32035)
  • [CS00] S.-C. Chen and M.-C. Shaw, Partial differential equations in several complex variables, A.M.S.-International Press, 2000, to appear.
  • [D'A93] John P. D’Angelo, Several complex variables and the geometry of real hypersurfaces, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1993. MR 1224231 (94i:32022)
  • [Jac90] Howard Jacobowitz, An introduction to CR structures, Mathematical Surveys and Monographs, vol. 32, American Mathematical Society, Providence, RI, 1990. MR 1067341 (93h:32023)


Review Information

Reviewer: Nancy K. Stanton
Affiliation: University of Notre Dame
Email: Nancy.K.Stanton.1@nd.edu
Journal: Bull. Amer. Math. Soc. 37 (2000), 511-514
PII: S 0273-0979(00)00880-6
Published electronically: June 27, 2000
Review copyright: © Copyright 2000 American Mathematical Society